# SDR ABXA010694

- Difficulty date: January 26, 2002
- Submitted: January 31, 2002
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46061
- Aircraft time: 73,604 hours, 25,686 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Link
- Part number: 5751152503
- Condition: Broken
- Location: Rt Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD FLAP DRIVE LINK BROKEN. REPLACED RIGHT STATION 98 FLAP DRIVE LINK ASSEMBLY IAW DC8 MM 27-51-04-3-0001. OPS CHECKED GOOD.
